Alert archive / New York / Flash Flood Warnings in 2015

Flash Flood Warning 9, NWS New York, NY

July 15, 2015Kings County, New York County, New York

NWS New York, NY issued this flash flood warning at Jul 15, 2015, 10:58 AM EDT for Kings County, New York County, New York. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2015, 10:58 AM EDT (14:58 UTC)
Expired
Jul 15, 2015, 1:00 PM EDT
In force
2 hr
Issued by
NWS New York, NY
Area
Storm-based polygon
Flood severity
None

Counties Kings County, NY, New York County, NY

The radar

The Philadelphia radar (KDIX), 89 km from the middle of the area, began a volume at 14:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 12:01 PM EDTFLASH FLOODRed Hook Houses, NYAT LEAST 2 FEET OF STANDING WATER ON 9TH STREET NEAR GOWANUS BALLROOM.
Jul 15, 12:30 PM EDTFLASH FLOODBrooklyn Heights, NYFLOODING INSIDE THE HIGH STREET SUBWAY STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 3.0 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1196 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WGUS51 KOKX 151458
FFWOKX
NYC047-061-151700-
/O.NEW.KOKX.FF.W.0009.150715T1458Z-150715T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
1058 AM EDT WED JUL 15 2015

THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NEW YORK COUNTY IN SOUTHEASTERN NEW YORK...
  KINGS COUNTY IN SOUTHEASTERN NEW YORK...

* UNTIL 100 PM EDT
    
* AT 1057 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS 
  ALREADY FALLEN ACCORDING TO DOPPLER RADAR WITHIN 30 MINUTES. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  FLATBUSH...CROWN HEIGHTS...LOWER EAST SIDE...BENSONHURST...
  SHEEPSHEAD BAY...PARK SLOPE...EAST VILLAGE...SOHO...BROOKLYN
  HEIGHTS AND GREENPOINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4058 7395 4064 7404 4066 7400 4067 7400
      4066 7401 4067 7401 4067 7402 4068 7402
      4071 7400 4071 7402 4073 7401 4074 7398
      4074 7396 4072 7393 4066 7389

$$

JM
2 follow-up statements
167 
WGUS71 KOKX 151602
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
1202 PM EDT WED JUL 15 2015

NYC047-061-151700-
/O.CON.KOKX.FF.W.0009.000000T0000Z-150715T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW YORK NY-KINGS NY-
1202 PM EDT WED JUL 15 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM EDT FOR NEW
YORK AND KINGS COUNTIES...

AT 1158 AM EDT...DOPPLER RADAR INDICATED HEAVY THUNDERSTORMS MOVING 
MOSTLY SOUTH OF BROOKLYN...BUT SOME MORE SHOWERS AND THUNDERSTORMS 
DEVELOPING AND APPROACHING THIS AREA FROM THE NORTH. THE ADDITIONAL 
RAIN WILL EXACERBATE ANY FLOODING THAT HAS ALREADY OCCURRED. UP TO 
TWO INCHES OF RAIN HAS ALREADY FALLEN AS ESTIMATED FROM DOPPLER 
RADAR IN SOME LOCATIONS. THERE WILL STILL BE SIGNIFICANT AREAS OF 
PONDING OF WATER WITHIN THIS REGION.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FLATBUSH...CROWN HEIGHTS...LOWER EAST SIDE...BENSONHURST...SHEEPSHEAD
BAY...PARK SLOPE...EAST VILLAGE...SOHO...BROOKLYN HEIGHTS AND
GREENPOINT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 4058 7395 4064 7404 4066 7400 4067 7400
      4066 7401 4067 7401 4067 7402 4068 7402
      4071 7400 4071 7402 4073 7401 4074 7398
      4074 7396 4072 7393 4066 7389

$$

JM
285 
WGUS71 KOKX 151708
FFSOKX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
108 PM EDT WED JUL 15 2015

NYC047-061-151717-
/O.EXP.KOKX.FF.W.0009.000000T0000Z-150715T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW YORK NY-KINGS NY-
108 PM EDT WED JUL 15 2015

...THE FLASH FLOOD WARNING FOR NEW YORK AND KINGS COUNTIES HAS
EXPIRED...

THE HEAVY RAIN HAS ENDED FOR NOW...AND FLOODING IS NO LONGER 
EXPECTED TO POSE A THREAT FOR THE TIME BEING. THERE THE WARNING HAS 
BEEN ALLOWED TO EXPIRE. 

LAT...LON 4058 7395 4064 7404 4066 7400 4067 7400
      4066 7401 4067 7401 4067 7402 4068 7402
      4071 7400 4071 7402 4073 7401 4074 7398
      4074 7396 4072 7393 4066 7389

$$

JM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 7:34 AM EDT, 3 hours 24 minutes earlier.

Area forecast discussion, Jul 15, 7:34 AM EDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
734 AM EDT WED JUL 15 2015

.SYNOPSIS...
LOW PRESSURE PASSES JUST TO OUR SOUTH TODAY WHILE A COLD FRONT MOVES
THROUGH THIS AFTERNOON INTO EARLY EVENING. HIGH PRESSURE THEN
FOLLOWS THE FRONT TONIGHT AND SHIFTS OFFSHORE FRIDAY INTO FRIDAY
NIGHT. A SERIES OF FRONTAL BOUNDARIES WILL IMPACT THE AREA OVER THE
WEEKEND AND INTO THE START OF THE NEW WEEK. A COLD FRONT APPROACHES
FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THUNDERSTORMS FIRING UP ALONG A STATIONARY BOUNDARY JUST WEST OF
THE REGION ACROSS NORTHERN NJ AND JUST OUTSIDE OF THE LOCAL CWA.
AS UPPER TROUGH AND SFC COLD FRONT TRACK TO THE EAST CLOSER...CAN
EXPECT THOSE STORMS TO SLOWLY SPREAD TO THE EAST.

CHC POPS TO START THIS MORNING...INCREASING TO LIKELY AS WE
DESTABILIZE AND MOISTURE CONVERGENCE INCREASES. TSTMS ARE POSSIBLE
AS CAPE IS SUFFICIENT.

BIGGEST IMPACT WILL LIKELY BE LOCALLY HEAVY DOWNPOURS WITH A
CHANCE TO CAUSE AT LEAST MINOR URBAN/SMALL STREAM FLOODING AS
STEERING FLOW IS WEAK AND CELLS WILL BE SLOW-MOVING. WITH THE COLD
FRONT SLOWING DOWN AS IT APPROACHES THE OLD WARM FRONT
BOUNDARY...LOOKS LIKE THE BEST MOISTURE CONVERGENCE WOULD BE
GENERALLY OVER THE SE HALF OF THE CWA. CONFIDENCE IN A WIDESPREAD
FLASH FLOODING EVENT IS NOT HIGH ENOUGH TO GO WITH A WATCH AS
GENERALLY HIGHER RAINFALL AMOUNTS ARE REQUIRED TO REACH FFG VALUES
OVER THE SE HALF OF THE CWA. BUT LOCALIZED FLASH FLOODING IS STILL
POSSIBLE. WOULD HAVE HAD MORE CONFIDENCE TO GO WITH A WATCH IF
MODELS HAD PROGGED THE STRONGER FORCING TO OUR SOUTH A LITTLE
FARTHER NORTH. ALSO WOULD HAVE LIKED TO HAVE SEEN MODELS SHOWING
HIGHER POPS AND QPF OUTPUT...ALTHOUGH MODELS HAVE DIFFICULTY
DETECTING/PINPOINTING HIGH QPF IN CONVECTIVE SCENARIOS.

HAVE GONE WITH THE COOLER GUIDANCE FOR HIGH TEMPS DUE TO CLOUD COVER.

THERE IS A MODERATE RISK FOR THE METEOROLOGICAL ENHANCEMENT OF RIP
CURRENT DEVELOPMENT AT ATLANTIC BEACHES TODAY.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
COLD FRONT EXITS EARLY IN THE EVENING WITH HIGH PRESSURE BUILDING
IN BEHIND THE FRONT. ONLY A LINGERING SHOWER/TSTM POSSIBLE TO
START...THEN DRY BY MIDNIGHT.

NOTICEABLY LESS HUMID CONDITIONS FOR THURSDAY WITH A MOSTLY SUNNY
SKY. USED A BLEND OF NAM/MAV MOS WITH SLIGHT ADJUSTMENTS FOR TEMPS
IN THE SHORT TERM PERIOD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE OVER THE AREA THURSDAY NIGHT WILL SLOWLY MOVES
OFFSHORE THROUGH FRIDAY NIGHT. LOWS THURSDAY NIGHT WILL GENERALLY
RANGE FROM THE MID TO UPPER 60S ACROSS NYC AND NORTHEAST NJ...AND IN
THE UPPER 50S TO LOW 60S MOST ELSEWHERE. OUTLYING AREAS WILL DROP
INTO THE LOWER 50S. SUNNY SKIES ON TAP FRIDAY WITH TEMPS GENERALLY
IN THE LOW TO MID 80S...AND THEN LOWS FRIDAY NIGHT WILL RANGE FROM
THE MID TO UPPER 60S THROUGHOUT AS SOUTHERLY FLOW USHERS WAA INTO
THE REGION.

THEREAFTER...UNSETTLED WEATHER ON TAP FOR THE WEEKEND AND INTO THE
START OF THE NEW WEEK. A WARM FRONT LIFTS NORTH ON SATURDAY...
FOLLOWED BY A SERIES OF UPPER LEVEL DISTURBANCES IMPACTING THE
REGION DURING THE WEEKEND AND INTO THE START OF THE NEW WEEK.

BY TUESDAY...AN UPPER TROUGH/SFC COLD FRONT WILL MOVE THROUGH THE
GREAT LAKES/OHIO VALLEY AND WILL APPROACH THE NORTHEAST LATE TUESDAY
AND MOVE ACROSS THE REGION ON WEDNESDAY. THERE ARE DIFFERENCES
BETWEEN THE 00Z GFS AND THE 00Z ECMWF...SO WILL FOLLOW WPC GUIDANCE
AND CARRY CHANCE POPS EACH DAY WITH EACH PASSING DISTURBANCE. NOT
EXPECTING SHOWERS/TSTMS OVER THE ENTIRE AREA EACH DAY...BUT THE
POTENTIAL WILL EXIST FOR CONVECTION.

SOUTHERLY FLOW WILL USHER A WARM AND HUMID AIRMASS ACROSS THE AREA
WITH TEMPS GENERALLY A FEW DEGREES ABOVE NORMAL DURING THIS TIME
WITH HIGHS IN THE MID TO UPPER 80S AND LOWS IN THE 70S. SFC
DEWPOINTS WILL GRADUALLY CREEP UP FROM THE 60S ON SATURDAY INTO THE
LOW 70S BY MONDAY.

&&

.AVIATION /11Z WEDNESDAY THROUGH SUNDAY/...
A WARM FRONT REMAINS NEARLY STATIONARY NORTH OF NYC. A COLD FRONT
WILL APPROACH FROM THE WEST THIS AFTERNOON AND MOVE ACROSS THE
AREA TONIGHT.

CIGS AND VSBYS VARY ACROSS THE REGION FROM VFR TO SUB IFR.
CONDITIONS SHOULD IMPROVE THIS MORNING TO MVFR AROUND 14-15Z. ALL
00Z FORECAST GUIDANCE HINTING THAT MOST TERMINALS BECOME VFR LATE
MORNING EARLY AFTERNOON. THINKING THIS WILL OCCUR...OUTSIDE OF
SHOWERS AND THUNDERSTORMS.

WITH RESPECT TO PRECIPITATION...SHOWERS AND THUNDERSTORMS BECOME MORE
NUMEROUS THIS MORNING AND AFTERNOON. STILL HAVING A HARD TIME WITH
EXACT PLACEMENT AND TIMING OF THUNDER...HOWEVER THUNDER AND CB'S
WILL CAUSE CLOSURES OF MANY ROUTES IN AND OUT OF THE NY AIRSPACE.
WILL INCLUDE SHRA ALONG WITH VCTS IN THE TAFS FOR A GOOD PART OF
THE DAY TODAY. THIS WAS WELL COLLABORATED WITH CWSU AND FAA
COMMAND CENTER METEOROLOGIST.

LIGHT AND VARIABLE WINDS WILL BECOME NORTHERLY TODAY. MODERATE TO
HIGH CONFIDENCE IN WINDS.

COLD FRONT MOVES ACROSS THE REGION TONIGHT...WITH VFR CONDITIONS
AND GUSTY NORTH WINDS.

 ...NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KJFK FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KLGA FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KEWR FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS GREEN...WHICH IMPLIES
SLANT RANGE VISIBILITY 7SM OR GREATER OUTSIDE OF CLOUD.

KTEB FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KHPN FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

KISP FCSTER COMMENTS: AMENDMENTS LIKELY FOR CHANGING FLIGHT
CATEGORIES AND CONVECTION.

.OUTLOOK FOR 12Z THURSDAY THROUGH SUNDAY...
.WED NIGHT...VFR CONDS RETURNING IN THE EVE.
.THU-FRI...VFR.
.SAT-SUN...MVFR OR LOWER POSSIBLE IN SCT SHRA/TSRA.

&&

.MARINE...
SSE SWELL BUILDS TODAY ON THE OCEAN WHILE WINDS REMAIN RELATIVELY
LIGHT MUCH OF THE DAY. HAVE PUSHED UP START TIME OF THE SCA ON THE
OCEAN EAST OF FIRE ISLAND INLET AS PER GUIDANCE TREND AND NEARBY
BUOYS ALREADY AROUND 4 FT EARLY THIS MORNING. MIGHT NEED TO PUSH UP
TIME FARTHER WEST ON THE OCEAN...BUT A 5 FT SWELL MIGHT ONLY AFFECT
A SMALL PORTION OF THIS ZONE DURING THE DAY. BETTER CHANCES FOR
HIGHER SEAS HERE WILL BE TONIGHT. IN ADDITION...COLD AIR ADVECTION
BEHIND A COLD FRONT AND A TIGHTENING PRESSURE GRADIENT COULD HELP
PRODUCE GUSTS UP TO 25 KT TONIGHT ON THE OCEAN. FOR THE OTHER
ZONES...SUCH GUSTS COULD HAPPEN...BUT IT APPEARS TO BE MARGINAL AND
LIKELY NOT FREQUENT/WIDESPREAD ENOUGH TO WARRANT A SCA AT THIS TIME.

WINDS DIMINISH LATE TONIGHT INTO THURSDAY...BUT THE SWELL ON THE
OCEAN SHOULD KEEP SEAS UP TO AT LEAST 5 FT. SCA FOR ALL OF THE OCEAN
ZONES HAS THEREFORE BEEN EXTENDED THROUGH THURSDAY AFTERNOON.

5 FT SEAS ON THE EASTERN OCEAN WATERS THURSDAY NIGHT WILL GRADUALLY
SUBSIDE TO SUB-SCA LEVELS BY FRIDAY MORNING. A RELATIVELY LIGHT PRES
GRADIENT OVER THE AREA WILL KEEP SUB-SCA CONDS ON THE WATERS THROUGH
THE WEEKEND AND INTO THE START OF THE NEW WEEK.

&&

.HYDROLOGY...
A BASIN AVERAGE OF A HALF TO 3 QUARTERS OF AN INCH OF RAINFALL IS
FORECAST TODAY INTO THIS EVENING. DUE TO THE CONVECTIVE NATURE AND
RELATIVELY SLOW FORWARD MOTION OF SHOWERS...FAIRLY LARGE DEVIATIONS
FROM THIS AVERAGE WILL PROBABLY OCCUR. PINPOINTING LOCATIONS THAT
WILL RECEIVE THE GREATEST AMOUNTS...AND HOW MUCH ABOVE THE BASIN
AVERAGE THOSE LOCATIONS WOULD RECEIVE IS DIFFICULT WITH THIS SETUP.
BETTER OVERALL CHANCES OF SHOWERS WOULD BE LATE MORNING THROUGH THE
AFTERNOON.

THERE WILL PROBABLY BE A FEW AREAS OF MINOR URBAN/SMALL STREAM/POOR
DRAINAGE FLOODING...AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE.

NO HYDROLOGIC PROBLEMS AFTER SUNDOWN THROUGH THE END OF THE WEEK.
SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR THE
WEEKEND AND EARLY NEXT WEEK. A WIDESPREAD RAINFALL IS NOT EXPECTED.
ANY SLOW MOVING SHOWER OR THUNDERSTORM COULD PRODUCE HEAVY RAIN WITH
ISOLATED FLOODING.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT
     THURSDAY FOR ANZ355.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ350-353.

&&

SYNOPSIS...JC/MPS
NEAR TERM...JC/MPS
SHORT TERM...JC
LONG TERM...MPS
AVIATION...BC
MARINE...JC/MPS
HYDROLOGY...JC/MPS
Hazardous weather outlook, Jul 15, 4:09 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
409 AM EDT WED JUL 15 2015

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-161000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-
EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-
EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
409 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-161000-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
409 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 10:50 AM EDTAreal Flood AdvisoryOKXKings, New York115 min
Jul 15, 11:26 AM EDTAreal Flood AdvisoryOKXKings, Queens3 hr
Jul 15, 11:39 AM EDTAreal Flood AdvisoryOKXKings, Queens2 hr
Jul 15, 12:17 PM EDTAreal Flood AdvisoryOKXKings, Nassau, Queens118 min
Jul 15, 12:45 PM EDTFlash Flood WarningOKXKings, Queens2 hr
Jul 15, 1:03 PM EDTAreal Flood AdvisoryOKXNassau, Suffolk117 min

Nearby

Flash Flood Warnings in New York, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.